# SDR SWAA2023042417718

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+13-500A WL 156.<[01] AFTER DOOR SHIELD WAS NO FOUND ALLOWABLE DAMAGE; PART MUST BE REPAIRED BY REPLACEMENT; PER SRM 51-10-02; PARA.9;[02] VERIFIED CORRECTIVE ACTION 1.;[03] LOCATED AND DRILLED NEW AFT. DOOR SHIELD; PER SRM 51-40-02 AND DWG 143A8126.;[04] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; PARTS STILL OPEN FOR AMT.;[05] ALL MAINTENANCE PROCEDURE COMPLETED;[06] VERIFIED ALL STEPS COMPLETE.
